VOL. 13 · NO. 2 | Spring 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 13 (2), (Spring 1983)
No abstract available
Articles
L.R. Bragg, W.D. Dettman
Rocky Mountain J. Math. 13 (2), 191-214, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-191
KEYWORDS: heat equation, wave equation, Laplace equation, transmutations, expansion theorems, 30G30, 35C10, 35C15, function theories, polynomial solutions, associated functions, generating functions
No abstract available
Kwok Chi Wong
Rocky Mountain J. Math. 13 (2), 215-222, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-215
No abstract available
David M. Wells
Rocky Mountain J. Math. 13 (2), 223-228, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-223
No abstract available
Albert E. Livingston
Rocky Mountain J. Math. 13 (2), 229-240, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-229
No abstract available
M.B. Hollingsworth, D.J. Wright
Rocky Mountain J. Math. 13 (2), 241-254, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-241
No abstract available
B. Hartley
Rocky Mountain J. Math. 13 (2), 255-264, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-255
No abstract available
Cecilia H. Brook
Rocky Mountain J. Math. 13 (2), 265-272, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-265
No abstract available
W.A. Al-Salam, A. Verma
Rocky Mountain J. Math. 13 (2), 273-280, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-273
No abstract available
William D.L. Appling
Rocky Mountain J. Math. 13 (2), 281-298, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-281
KEYWORDS: Prinary, 28A25, 26A54, Set function intgral, preservation of integrability characterization
No abstract available
Leroy B. Beasley
Rocky Mountain J. Math. 13 (2), 299-308, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-299
No abstract available
E.D. Tymchatyn
Rocky Mountain J. Math. 13 (2), 309-320, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-309
No abstract available
Leo J. Alex, Lorraine L. Foster
Rocky Mountain J. Math. 13 (2), 321-332, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-321
No abstract available
W.H. Graves, R.F. Wheeler
Rocky Mountain J. Math. 13 (2), 333-354, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-333
No abstract available
Christopher K.R.T. Jones
Rocky Mountain J. Math. 13 (2), 355-364, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-355
No abstract available
R.E. Barnhill, R.P. Dube, F.F. Little
Rocky Mountain J. Math. 13 (2), 365-382, (Spring 1983) DOI: 10.1216/RMJ-1983-13-2-365
KEYWORDS: arbitrarily spaced data, bivariate interpolation, Shepard's formula, 41A05, 41A63, 65D05.
No abstract available
Back to Top